# SDR UALA2009031000696

- Difficulty date: March 3, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 46,633 hours, 29,391 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE IN FUSELAGE APPROXIMATELY 36 INCHES AFT OF AFT CARGO DOOR.  MAJOR REPAIR ACCOMPLISHED.  HOLE MEASURES APPROX 2 1-8" X 1 1-4", WITH A SCRATCH LEADING TO HOLE APPROX 9 INCHES LONG.  CUT OUT DAMAGE AND MFG DOUBLER AND STRAP.  PRIMED BOTH AND AREA.  NO DEFECTS NOTED AT DAMAGE OR AT EXISTING FASTENER HOLES.  ACCMP'D EDDY CURRENT AROUND CUTOUTS FOR CRACKS.  NO DEFECTS NOTED.  INSTALLED DOUBLER REPAIR.
